It is currently Thu Aug 17, 2017 9:43 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Tue Nov 04, 2014 4:24 pm 
Offline
New Poster
New Poster

Joined: Sun Nov 02, 2014 8:17 pm
Posts: 3
Hello, I am a brand new member here.

I was on Norco 7-9 pills everyday for almost 5 yrs. I decided to quit, went to an addiction clinic,the doc prescribed me Suboxone 8mg film and today is my 3rd day.

Day 1 :
I took a whole film in the morning - I took my last Norco(3pills) around 3pm a day before. So I waited until the morning. After an hr or so after I took Suboxone, I got so high from it, it was almost scary. I was supposed to take 2 films a day but I only took a half in PM on my first day because I got super high. No any other issues.

Day 2 :
I took a half. I got dizzy a little bit but not too much today so I took a whole film in PM. I was dizzy but manageable and not like yesterday. No any other issues.

Day 3 :
Today is my third day taking Suboxone.
I am sick. I'm nauseated all morning. My head hurts like crazy. My neck hurts. I've been sitting in front of the toilet in my bathroom, ready to throw up all morning.

What can I do to get rid of this heavy nasty head ache that I am having? I can't get up, I'm making the "I'm suffering" face since I started today.
Why these symptom suddenly started? I was fine until today. Did I do something wrong? I know everyone reacts differently, but is there anyone who had a similar experience?

I've read articles, I asked my doc and pharmacist a bunch of questions, I'm following their directions.
But the doc/pharmacist aren't taking these med..
I wanted to hear what the people who are taking these meds thinks I should do.

I also have prescribed : Trazodon, Hydroxyzine and Gapapentin. I haven't taken any of them.
Does any of these help my head aches or nausea?

I just want this head ache and nausea to stop. Or are these something that I just have to deal with while I'm on Suboxone?

Please advise. Thank you.


Top
 Profile  
 
PostPosted: Tue Nov 04, 2014 4:51 pm 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1313
Hey Fab, welcome,
Ok, well im not a dr, however it seems to me you are taking to much Buprenorphine
for the tolerance level.
You are making yourself sick. You havnt done anything wroug
but if it were me id slow down a bit.
Maybe wait till tomarrow before taking another dose.
A smaller dose at that. Thats a lot of suboxone for a
habit the size of your Fab.
Just slow it down, then tomarrow stat with say 2 mgs and see how you feel.
These headaches are part of this too. In the beginning many
people deal with them. I did. I used over the counter meds
to stop the headahes. As your system gets used to the sub the head pain
should go away.
So, again tolerance is the problem here imo.
Slow it down till you are feeling more normal before your next dose.
Also you could call your dr again to see what they say .

Razor....


Top
 Profile  
 
PostPosted: Tue Nov 04, 2014 10:31 pm 
Offline
New Poster
New Poster

Joined: Sun Nov 02, 2014 8:17 pm
Posts: 3
Thank you.

Since I was on Norco and it is a pain killer, I didn't wanna take any pain med until I knew for sure it's safe.

I've been feeling doped up to the max since I started the Suboxone. There are many people who said Suboxone doesn't get you high even if it contains opioid... I thought it would be minimum buzz. I was expecting that, may be a little buzz but not that sky high. So I was concerned. I thought i did something wrong.

Also, people often says that they are addicted to Suboxone so I want to make sure that wouldn't happen to me. I'm trying to get off the Norco habit, not planning to get hooked on another drugs.
Is it ok to not taking it every day? Dr said I must take them 2 times daily. Do you think thats necessary or I could take just a half a day or skip if I didn't feel like I'm needing it? The pill bottle says these med are not "as needed" and I need to finish it. What should I do?

I don't know anyone who actually have taken these med. So I am very grateful that I can openly talk about these stuff and even ask questions and guidance.

You guys advise or opinion would be very much appreciated.


Top
 Profile  
 
Our Sponsors
PostPosted: Wed Nov 05, 2014 1:08 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Jan 19, 2014 4:54 pm
Posts: 626
Location: Virginia
The reasoning for taking suboxone daily is to maintain a blood level of bupe that is consistently above the ceiling level, so that you never feel a sense of the medication coming on or wearing off, the way short acting opiates do, creating the need to take the medication when you feel you need to. When taking suboxone properly, you shouldn't feel the effects coming on or wearing off, in other words, you shouldn't feel your dose at all. After reaching a stable dose, that is, one that takes away your cravings, and eliminates WD symptoms, you should just feel normal. I agree with razor that the buprenorphine dose you started at relative to your existing tolerance was too high, and that's the reason why you're feeling a considerable opioid effect/high. If you remain on that high of a dose, eventually, in a week or so, you will become tolerant to it and no longer feel the opioid effects, however this would come at the price of greatly increasing your current tolerance. The advice to lower your dose, and start at around 2 mgs, imo, is wise advice. If you find that 2 mgs isn't enough to keep you from feeling wd for the entire 24 hour dosing interval, you could increase by one or two mgs at a time until you reach an appropriate dose that causes minimal side effects and adequately addresses your cravings.


Top
 Profile  
 
PostPosted: Thu Nov 06, 2014 1:35 am 
Offline
New Poster
New Poster

Joined: Sun Nov 02, 2014 8:17 pm
Posts: 3
Thank you guys!

I cut it in 50/50, one half in am and the other one in pm. So One film a day.

It's been working wonderfully. I believe you guys were totally right, It was too much for me. Now I am feeling great!

Thank you very much!

:D


Top
 Profile  
 
PostPosted: Thu Nov 06, 2014 12:59 pm 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1313
Thats great to hear Fabulous.
Glad your doing well now.
Think all sub drs mean well, and
we need more of them.
Sometimes this does happen in the begining of treatment.
All about the tolerance. ..


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group